A simple proof of Sanov's theorem

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A simple self-contained proof of Sanov's theorem in τ-topology is given, well suited for a first course on large deviations.

Original languageEnglish
Pages (from-to)453-459
Number of pages7
JournalBulletin of the Brazilian Mathematical Society
Volume37
Issue number4
DOIs
Publication statusPublished - Dec 1 2006

    Fingerprint

Keywords

  • Large deviations
  • Sanov theorem
  • τ-topology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this